Wellbutrin and Psilocybin
Dec 1, 2000
I was just put on a Wellbutrin prescription (150mg/day) as a remedy for ADD and mild depression. Having read that this drug reduces the threshold for seizures, would I be strongly advised against the of psychadelic drugs (mushrooms) while on this medication (above and beyond any general objections to their use)?
Response from Dr. Henry
This forum is for persons who are HIV infected (or their caregivers) to ask questions about side effects of drugs or signs/symptoms of HIV infection. You don't mention what is your HIV status and which HIV drugs you are on. Some of the HIV drugs should be used with caution when Wellbutrin is also being prescribed. KH
Keith Henry, M.D.
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.